×

Found 144 Documents (Results 1–100)

100
MathJax

Perturbation method in the theory of propagation of two-frequency electromagnetic waves in a nonlinear waveguide. I: TE-TE waves. (English. Russian original) Zbl 1460.78010

Comput. Math. Math. Phys. 61, No. 1, 103-117 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 1, 108-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI

WKB analysis and Stokes geometry of differential equations. (English) Zbl 1404.34110

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 263-304 (2017).
PDF BibTeX XML Cite
Full Text: DOI

A survey on preservers of spectra and local spectra. (English) Zbl 1353.47070

Mashreghi, Javad (ed.) et al., Invariant subspaces of the shift operator. CRM workshop, Centre de Recherches Mathématiques, Université de Montréal, Montréal, Canada, August 26–30, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1045-2/pbk; 978-1-4704-2341-4/ebook). Contemporary Mathematics 638. Centre de Recherches Mathématiques Proceedings., 45-98 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Periodic orbits of the \(N\)-body problem with the symmetry of Platonic polyhedra. (English) Zbl 1425.70023

Celletti, Alessandra (ed.) et al., Mathematical models and methods for planet Earth. Selected papers based on the presentations at the workshop, MPE 2013, Rome, Italy, May 27–29, 2013. Cham: Springer. Springer INdAM Ser. 6, 143-155 (2014).
MSC:  70F10 70K42
PDF BibTeX XML Cite
Full Text: DOI

Remarks on the controllability of some quasilinear equations. (English) Zbl 1234.93024

Li, Tatsien (ed.) et al., Some problems on nonlinear hyperbolic equations and applications. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4322-88-1/hbk). Series in Contemporary Applied Mathematics CAM 15, 437-452 (2010).
PDF BibTeX XML Cite
Full Text: arXiv

The singularly perturbed Bessel equation in complex domains. (English. Russian original) Zbl 1182.34110

Izv. Math. 73, No. 3, 627-653 (2009); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 73, No. 3, 199-224 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Modeling of collisions. Summer school, Saint-Malo, France, September 1994. (English) Zbl 0924.76002

Series in Applied Mathematics (Paris). 2. Paris: Gauthier-Villars/ North-Holland. 222 p. (1998).
PDF BibTeX XML Cite

On the analysis of dynamic bifurcations and stability of solutions. (English) Zbl 0846.34047

Lakshmikantham, V. (ed.), World congress of nonlinear analysts ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 1627-1638 (1996).
PDF BibTeX XML Cite

Asymptotics of similar-to-discontinuous periodic solutions of singularly perturbed autonomous second order systems of differential equations under bifurcation conditions. (English) Zbl 0790.34049

Koptev, Yu. I. (ed.), Mathematical physics, applied mathematics and informatics. Commack, NY: Nova Science Publishers, Inc.. 207-229 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software